# SDR SWAA2022122184073

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 32,801 hours, 15,069 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7DEF FO SIDE WALL LIGHT INOP. ROW 7DEF FO SIDE WALL LIGHT INOP.MULTIPLE WRITE UPS.<[01] R&RED 6DEF AND 7DEF SIDEWALL LT ASSY PER AMM 33-21-00.
